# SDR MASA200500735

- Difficulty date: September 19, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 6,667 hours, 4,325 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Trim System
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 7273 IAD.  AILERON TRIM MISCONFIG WARNING ON TAKEOFF.  MAINTENANCE RESET.
